# SDR VNAA0712003

- Difficulty date: December 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 9,364 hours, 9,618 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAPS FAIL IN FLIGHT ON FINAL APPROACH.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE FECU AND FOUND IT TO BE FLAGGING THE FLAP HANDLE MIS-POSITION.  MAINTENANCE RESET THE FECU AND PERFORMED A SYSTEM OPS CHECK IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
